# SDR DL73S962519

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH6M0207CKH
- Condition: Ruptured
- Location: Nlg Ww
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER 15 TOUCH AND GO LANDINGS THE NOSE GEAR WOULD NOT EXTEND.  LANDING GEAR WERE MANUALLY EXTENDED.  AFTER THIS WAS ACCOMPLISHED PER THE CHECKLIST, THE A-HYD QTY IND WAS NOTED TO BE ZERO AND THE A-HYD PUMP LOW PRESSURE LIGHTS ILLUMINATED.  ACCOMPLISHED A-HYD FAILURE CHECKLIST PER POM.  LANDING WAS UNEVENTFUL.  FOUND FLEX LINE FOR JURY BRACE ACT RUPTURED.
